# SDR SWAA2022021138398

- Difficulty date: April 26, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD LEFT WHEEL WELL MOISTURE BARRIER CRACK LOCATED LEFT WHEEL WELL. APPROX 7' FROM WHEEL WELL BOTTOM AND 8' OUTBD OF LBL 25. / REPAIRED CRACK ON FORWARD LEFT WHEEL WELL MOISTURE BARRIER APPROX 7' FROM WHEEL WELL BOTTOM AND 8' OUTBD OF LBL25 PER SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10 56518C 4/25/18 331INSP 4/25/18 APPLIED FINISHES TO MOISTURE BARRIER WEB IAW SRM 51-70-04-2R-0 SECTION 4 PAR. P ITEM B
